# SDR QMLA2025020620013

- Difficulty date: February 5, 2025
- Submitted: February 6, 2025
- Operation: Air carrier
- Aircraft: N102HN
- Make and model: Urocop EC135P1
- Aircraft serial: 0159
- Aircraft time: 12,923 hours, 45,321 cycles
- Engine: Pwa PW206B
- Engine time: 9,991 hours
- System (JASC): 2435 · Starter-Generator
- Part: O-Ring
- Condition: Leaking
- Location: Starter Gen
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

ON POST FLIGHT INSPECTION OIL LEAK WAS DISCOVERED. TIGHTENED LOOSE LINE ON ACCESSORY GEARBOX, INSTALLED O-RING ON STARTER/GENERATOR DRIVE SPLINE.
